Folgen
Filippo Cagnetti
Filippo Cagnetti
Bestätigte E-Mail-Adresse bei unipr.it
Titel
Zitiert von
Zitiert von
Jahr
A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path
F Cagnetti
Mathematical Models and Methods in Applied Sciences 18 (07), 1027-1071, 2008
692008
A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians
F Cagnetti, D Gomes, H Mitake, HV Tran
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (1), 183-200, 2015
532015
Stability of the Steiner symmetrization of convex sets
M Barchiesi, F Cagnetti, N Fusco
J. Eur. Math. Soc 15 (4), 1245-1278, 2013
502013
Adjoint methods for obstacle problems and weakly coupled systems of PDE
F Cagnetti, D Gomes, HV Tran
ESAIM: Control, Optimisation and Calculus of Variations 19 (3), 754-779, 2013
392013
Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach
F Cagnetti, R Toader
ESAIM: Control, Optimisation and Calculus of Variations 17 (1), 1-27, 2011
352011
Aubry–Mather measures in the nonconvex setting
F Cagnetti, D Gomes, HV Tran
SIAM journal on mathematical analysis 43 (6), 2601-2629, 2011
352011
Stochastic homogenisation of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Archive for Rational Mechanics and Analysis 233, 935-974, 2019
342019
A second order minimality condition for the Mumford-Shah functional
F Cagnetti, MG Mora, M Morini
Calculus of Variations and Partial Differential Equations 33, 37-74, 2008
342008
Γ-convergence of free-discontinuity problems
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (4), 1035-1079, 2019
282019
Linearly constrained evolutions of critical points and an application to cohesive fractures
M Artina, F Cagnetti, M Fornasier, F Solombrino
Mathematical Models and Methods in Applied Sciences 27 (02), 231-290, 2017
272017
An extension theorem in SBV and an application to the homogenization of the Mumford–Shah functional in perforated domains
F Cagnetti, L Scardia
Journal de mathématiques pures et appliquées 95 (4), 349-381, 2011
272011
Korn and Poincaré-Korn inequalities for functions with a small jump set
F Cagnetti, A Chambolle, L Scardia
Mathematische Annalen 383 (3), 1179-1216, 2022
232022
A new method for large time behavior of convex Hamilton–Jacobi equations: degenerate equations and weakly coupled systems
F Cagnetti, D Gomes, H Mitake, HV Tran
Annales de l’Institut Henri Poincaré-Analyse non linéaire 32, 183-200, 2015
212015
Rigidity of equality cases in Steiner’s perimeter inequality
F Cagnetti, M Colombo, G De Philippis, F Maggi
Analysis & PDE 7 (7), 1535-1593, 2014
182014
Essential connectedness and the rigidity problem for Gaussian symmetrization
F Cagnetti, M Colombo, G De Philippis, F Maggi
Journal of the European Mathematical Society 19 (2), 395-439, 2017
162017
Rigidity for perimeter inequality under spherical symmetrisation
F Cagnetti, M Perugini, D Stöger
Calculus of Variations and Partial Differential Equations 59, 1-53, 2020
122020
A global method for deterministic and stochastic homogenisation in BV
F Cagnetti, G Dal Maso, L Scardia, CI Zeppieri
Annals of PDE 8 (1), 8, 2022
82022
Convergence of a semi-discretization scheme for the Hamilton–Jacobi equation: a new approach with the adjoint method
F Cagnetti, D Gomes, HV Tran
Applied Numerical Mathematics 73, 2-15, 2013
82013
Optimal regularity and structure of the free boundary for minimizers in cohesive zone models
L Caffarelli, F Cagnetti, A Figalli
Archive for rational mechanics and analysis 237 (1), 299-345, 2020
52020
An extension result for generalised special functions of bounded deformation
F Cagnetti, A Chambolle, M Perugini, L Scardia
Journal of Convex Analysis 28 (2), 457--470, 2020
42020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20